# SDR HALA9900039

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

HNL - FLT 21 - (LOG PAGE NR 4821636).  DURING CRUISE, NR 1 ENGINE EXHIBITED CHARACTERISTICS OF COMPRESSOR STALLS.  (RAISING EGT, AUDIBLE RUMBLES, AND N2 DECREASING).  COMPLETED APPROPRIATE CHECKLIST AND SHUT DOWN ENGINE.  (X)
